Alert archive / Virginia / Frost Advisories in 2016

Frost Advisory 5, NWS Blacksburg, VA

October 22, 2016Smyth County, Tazewell County, Virginia

NWS Blacksburg, VA issued this frost advisory at Oct 22, 2016, 4:37 AM EDT for Smyth County, Tazewell County, Virginia. It took effect at Oct 23, 2016, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2016, 4:37 AM EDT (08:37 UTC)
In effect from
Oct 23, 2016, 2:00 AM EDT
Expired
Oct 23, 2016, 9:00 AM EDT
In force
7 hr
Issued by
NWS Blacksburg, VA

Counties Smyth County, VA, Tazewell County, VA

The radar

The Roanoke radar (KFCX), 113 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

763 
WWUS71 KRNK 220837
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
437 AM EDT SAT OCT 22 2016

...WINDY CONDITIONS TO PERSIST THIS MORNING...
...FROST LIKELY FOR FAR WESTERN VIRGINIA TONIGHT...

.BLUSTERY CONDITIONS WILL PERSIST THIS MORNING. STRONG WIND GUSTS
ARE STILL POSSIBLE... BUT MAINLY FOR ELEVATIONS ABOVE 3500 FEET.
WINDS WILL DIMINISH TONIGHT, NEAR CALM FOR AREAS TOWARD BRISTOL
VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST FOR THE UPPER
TENNESSEE VALLEY WHICH INCLUDES TAZEWELL AND SMYTH COUNTIES. 


VAZ007-009-221645-
/O.NEW.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
437 AM EDT SAT OCT 22 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY.

* LOCATIONS...SMYTH AND TAZEWELL COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...FALLING INTO THE MID 30S. BURKES GARDEN MAY
  EXPERIENCE TEMPERATURES IN THE LOWER 30S.

* TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING.

* IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE TO
  FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ001-002-018-VAZ015-016-020-024-221600-
/O.CON.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-BATH-ROCKBRIDGE-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX...
HOT SPRINGS...LEXINGTON...BUENA VISTA
437 AM EDT SAT OCT 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* LOCATIONS...MAINLY FOR ELEVATIONS ABOVE 3500 FEET.

* HAZARDS...STRONG...GUSTY NORTHWEST WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 48 MPH.

* TIMING...THROUGH NOON TODAY.

* IMPACTS...ISOLATED DOWNED TREES AND POWER OUTAGES ARE POSSIBLE.
  DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION...ESPECIALLY
  NEAR FANCY GAP ON INTERSTATE 77...AND ALONG THE BLUE RIDGE
  PARKWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
6 follow-up statements
320 
WWUS71 KRNK 221128
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
728 AM EDT SAT OCT 22 2016

...WINDY CONDITIONS TO PERSIST THIS MORNING...
...FROST LIKELY FOR FAR WESTERN VIRGINIA TONIGHT...

.BLUSTERY CONDITIONS WILL PERSIST THIS MORNING. STRONG WIND GUSTS
ARE STILL POSSIBLE... BUT MAINLY FOR ELEVATIONS ABOVE 3500 FEET.
WINDS WILL DIMINISH TONIGHT... NEAR CALM FOR AREAS TOWARD BRISTOL
VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST FOR THE
UPPER TENNESSEE VALLEY WHICH INCLUDES TAZEWELL AND SMYTH
COUNTIES.

VAZ020-024-221230-
/O.CAN.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/
BATH-ROCKBRIDGE-
INCLUDING THE CITIES OF...HOT SPRINGS...LEXINGTON...BUENA VISTA
728 AM EDT SAT OCT 22 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND
ADVISORY.

$$

VAZ007-009-221930-
/O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
728 AM EDT SAT OCT 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...SMYTH AND TAZEWELL COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...FALLING INTO THE MID 30S. BURKES GARDEN MAY 
  EXPERIENCE TEMPERATURES IN THE LOWER 30S.

* TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING.

* IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE 
  TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NCZ001-002-018-VAZ015-016-221600-
/O.CON.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX
728 AM EDT SAT OCT 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* LOCATIONS...MAINLY FOR ELEVATIONS ABOVE 3500 FEET.

* HAZARDS...STRONG...GUSTY NORTHWEST WINDS.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 48 MPH.

* TIMING...THROUGH NOON TODAY.

* IMPACTS...ISOLATED DOWNED TREES AND POWER OUTAGES ARE 
  POSSIBLE. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE 
  CAUTION...ESPECIALLY NEAR FANCY GAP ON INTERSTATE 77...AND 
  ALONG THE BLUE RIDGE PARKWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
345 
WWUS71 KRNK 221559
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1159 AM EDT SAT OCT 22 2016

...FROST LIKELY FOR FAR WESTERN VIRGINIA TONIGHT...

.NEAR CALM WINDS ARE EXPECTED FOR AREAS FROM TAZEWELL TOWARD
BRISTOL VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST FOR
THE UPPER TENNESSEE VALLEY.

NCZ001-002-018-VAZ015-016-221700-
/O.EXP.KRNK.WI.Y.0012.000000T0000Z-161022T1600Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX
1159 AM EDT SAT OCT 22 2016

...WIND ADVISORY WILL EXPIRE AT NOON EDT TODAY...

NORTHWEST WIND WILL CONTINUE THIS AFTERNOON AT 10 TO 20 MPH WITH
GUSTS OF 30 TO 40 MPH. WINDS WILL DIMINISH THIS EVENING.

$$

VAZ007-009-222100-
/O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
1159 AM EDT SAT OCT 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...SMYTH AND TAZEWELL COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...FALLING INTO THE MID 30S. BURKES GARDEN MAY 
  EXPERIENCE TEMPERATURES IN THE LOWER 30S.

* TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING.

* IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE 
  TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
964 
WWUS71 KRNK 221949
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT SAT OCT 22 2016

...FROST FOR FAR WESTERN VIRGINIA TONIGHT...

.NEAR CALM WINDS ARE EXPECTED FOR AREAS FROM TAZEWELL TOWARD
BRISTOL VIRGINIA. THIS WILL SET THE STAGE FOR AREAS OF FROST.

VAZ007-009-231300-
/O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
349 PM EDT SAT OCT 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...SMYTH AND TAZEWELL COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE 30S.

* TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING.

* IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE
  TO FROST NEED TO BE PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
970 
WWUS71 KRNK 230150
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
950 PM EDT SAT OCT 22 2016

...AREAS OF FROST FOR PORTIONS OF THE MOUNTAIN EMPIRE...

.NEAR CALM WINDS ARE EXPECTED FOR AREAS ACROSS TAZEWELL AND SMYTH
COUNTIES LATE TONIGHT. THIS WILL SET THE STAGE FOR AREAS OF
FROST.

VAZ007-009-231000-
/O.CON.KRNK.FR.Y.0005.161023T0600Z-161023T1300Z/
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
950 PM EDT SAT OCT 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...SMYTH AND TAZEWELL COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS IN THE LOWER TO MID 30S.

* TIMING...BETWEEN 2AM AND 9AM SUNDAY MORNING.

* IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE 
  TO FROST NEED TO BE PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
914 
WWUS71 KRNK 230955
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
555 AM EDT SUN OCT 23 2016

...AREAS OF FROST FOR PORTIONS OF THE MOUNTAIN EMPIRE...

.NEAR CALM WINDS AND TEMPERATURES IN THE 30S ARE FAVORABLE FOR
AREAS OF FROST IN THE VALLEYS THIS MORNING. 

VAZ007-009-231300-
/O.CON.KRNK.FR.Y.0005.000000T0000Z-161023T1300Z/
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
555 AM EDT SUN OCT 23 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...SMYTH AND TAZEWELL COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE 30S.

* TIMING...THROUGH 9AM THIS MORNING.

* IMPACTS...DAMAGE TO TENDER PLANTS. PLANTS THAT ARE SUSCEPTIBLE 
  TO FROST NEED TO BE PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
619 
WWUS71 KRNK 231305
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
905 AM EDT SUN OCT 23 2016

...FROST THREAT HAS ENDED...

.NEAR CALM WINDS AND TEMPERATURES IN THE 30S PRODUCED AREAS OF
FROST IN THE VALLEYS EARLIER THIS MORNING.

VAZ007-009-231415-
/O.EXP.KRNK.FR.Y.0005.000000T0000Z-161023T1300Z/
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
905 AM EDT SUN OCT 23 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL WARM INTO THE MID 50S TO LOWER 60S THIS
AFTERNOON. THE THREAT OF FROST HAS ENDED FOR TODAY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:13 AM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 22, 2:13 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
213 AM EDT Sat Oct 22 2016

.SYNOPSIS...
Tight pressure gradient situated between low pressure just
southeast of Long Island, and high pressure over the midwest will
keep gusty winds around through Saturday. This high will move
southeast Saturday and Sunday. A weak cold front will cross
through the Mid Atlantic region on Monday.

&&

.NEAR TERM /THROUGH TODAY/...
As of 1125 PM EDT Wednesday...

Majority of the area getting winds of 10 to 15 mph with gusts to
20-25 mph. Exceptions are a few gusts over 30 mph in the higher
elevations, mainly above 3000 ft. As such will leave wind advisory
mainly due to the fact that a couple more shortwaves will pass
across late tonight and could enhance the winds once they exit.
There will be a continuation of scattered showers across the
mountains of WV into portions of Southwest Virginia and Northwest
North Carolina. As the wave over northern KY passes late, the
showers will weaken and end, but as colder air continues to advect
in some snowflakes will occur in western Greenbrier and the NC
mountains above 4000 ft. Already had a report earlier this evening
of snowflakes on Beech Mtn NC.

No other major changes to the late evening update.

Previous valid discussion...

Western upslope areas will be gradually clearing out Saturday
morning, which will limit heating. Again, MAV numbers looked
reasonable.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
As of 330 PM EDT Friday...

The low amplitude upper pattern is not very progressive as the closed
low over New England slides up into eastern Canada and keeps a broad
trof over the northeast as a ridge develops over the Rockies. Aside
from some lingering clouds west of the Blue Ridge Saturday night, this
pattern will keep fair weather with breezy conditions in the tight
pressure gradient between high pressure over the southeast and low
pressure under the closed low through Sunday.

A surge of short wave energy will spill over the ridge and push a weak
low from the Great Lakes region late Sunday to off the mid Atlantic
coast by Monday morning. This will initiate another round of strong
gusty winds Sunday night and send a plume of low level moisture into
the region from the northwest. This will result in a good amount of
clouds west of the Blue Ridge and maybe some upslope rain showers for
the western slopes late Sunday night into Monday.

With surface high pressure over the southeast giving us west to
southwest winds, warmer temperatures will start making their way into
the region and highs on Sunday will be seasonably in the 60s, a bit
cooler on Monday west of the Blue Ridge as cooler air starts filtering
in.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 330 PM EDT Friday...

High pressure will move in from the upper midwest and bring fair
weather with slightly below normal temperatures to the region for
Tuesday and Wednesday. The high will then take up a wedge position east
of the Appalachians as a vigorous short wave amplifies and drops out of
the upper midwest. This looks to bring a chance of precipitation back
to our forecast for Thursday with some additional upslope precipitation
west of the Blue Ridge lingering into Friday.

Temperatures will generally be near seasonal norms through the
period.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
As of 200 AM EDT Saturday...

MVFR cigs will persist in the mountains through Saturday morning
before improving. East of the mountains, cloud bases mainly VFR.
Radar continues to indicate some very light precipitation along
the western slopes of the WV/VA highlands. Appears to be drizzle
at the surface with some reports of IFR vsbys. This activity is
expected to diminish after daybreak.

Pressure gradient will continue to result in gusty northwest winds
through Saturday with surface gusts of 20-30 kts. Winds are
expected to subside Saturday night.

Some lingering moisture will persist across the WV mountains
into Saturday night, cloud bases 3-5kft. East of the Blue Ridge
skies will become clear.

Extended aviation discussion...

Sunday through Monday...Widespread VFR. No flight restrictions.
High pressure building in over the Tennessee Valley then southeast
United States will result in lighter wind speeds.

Tuesday and Wednesday...Potential for river valley fog in the
mountain valleys with local vsby restrictions between 08-14Z each
morning, otherwise widespread VFR.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory until noon EDT today for VAZ009-012>020-022>024.
NC...Wind Advisory until noon EDT today for NCZ001-002-018.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS/WP
SHORT TERM...MBS
LONG TERM...MBS
AVIATION...PM
Hazardous weather outlook, Oct 21, 3:56 PM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 PM EDT FRI OCT 21 2016

NCZ001-002-018-VAZ009-012>020-022>024-221000-
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
356 PM EDT FRI OCT 21 2016

...WIND ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-221000-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
356 PM EDT FRI OCT 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-010-011-WVZ042>044-507-508-221000-
TAZEWELL-BLAND-GILES-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER-
WESTERN GREENBRIER-
356 PM EDT FRI OCT 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Virginia, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.